Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had sexual intercourse using withdrawal method and used pill. Missed period. HPT negative. Pregnancy chances?

Hi Doctor, I am 23 years, I had sexual intercourse with a guy on on the 16th of May, we used the withdrawal method and I used emergency contraceptives(postinor 2) like 2hrs after the intercourse. I saw my period normally as expected on the 5th of June as expected with the normal flow and mentsrual cramps , I haven t seen any period dis month of july..I have had three hpts, all negative..am confused, what are my chances of being pregnant?
Asked On : Wed, 25 Jul 2012
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi,
You had emergency contraceptive pill 2 hour later unproected sex . As you had normal menstruation 20 days after unprotected sex so there are no chance of pregnancy as uterine wall slogs off during menstruation and no hormonal support to sustain pregnancy even if occurs .
So don't worry you can't be pregnant coz of said unprotected sex. If you dint had menstruation even after 1week later to expected date( menstruation coming 35 days after previous is normal n emergency contraceptive pill causes deranged menstruation ) of menstruation then visit gynecology clinic .

Hope this ll help

Thanks n regards
Answered: Tue, 1 Apr 2014
I find this answer helpful
General & Family Physician Dr. Kishore Kunal's  Response
Hi,
You had emergency contraceptive pill 2 hour later unproected sex . As you had normal menstruation 20 days after unprotected sex so there are no chance of pregnancy as uterine wall slogs off during menstruation and no hormonal support to sustain pregnancy even if occurs .
So don't worry you can't be pregnant coz of said unprotected sex. If you dint had menstruation even after 1week later to expected date( menstruation coming 35 days after previous is normal n emergency contraceptive pill causes deranged menstruation ) of menstruation then visit gynecology clinic .

Hope this ll help

Thanks n regards
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor